Topic: Effects of compazine

Hey everyone,
I was reading about something and a bell went off in my head. The other day my daughter, Lauren was saying she felt shaky and in a daze. I kept trying to think of why she might feel like that. I think I figured it out. She takes compazine after her chemo for a few days to keep her from feeling sick. Once she starts to feel better she takes them only as needed, which is not that often. I looked up compazine on the internet and it says you should never take it and then just stop. You need to gradually stop. So I guess when she is feeling better, she should take one every eight hours and then every 12 hours. I would like your opinions on this. I don't want her to take it if she doesn't need it. I think she was in withdrawal, but it could have been the effects of the chemo. Geez, you need to be a detective.

-Pam

My beautiful daughter, Lauren Patrice, will live on in my heart forever.

My comments, suggestions, and opinions are based on my experience as a caretaker for my daughter, Lauren and from reading anything I can get my hands on about Cholangiocarcinoma. Please consult a physician for professional guidance.

Re: Effects of compazine

Cheeze, Sherlock! Wish I could help on this one but unfortunately when Teddy went on Compazine he never went off. Have you notice that the law of Nature keeps throwing curves every time you get straightened out?

Teddy ~In our hearts forever~ATTITUDE is EVERYTHING
Any suggestion I offer is intended as friendly advice based solely on my own experience. Please consult your doctor for professional guidance.

Re: Effects of compazine

My mom took compazine and it knocked her out for 19 hours. Nasty medication.
They switched her to zofran.  Just added ativan because zofran was not too effective.

Anna

Re: Effects of compazine

That is so interesting, I took/ take compazine at will and never had any side effects. I also no that when Cates was growing up and had the flue
etc... real bad, she was given that. I also know how drugs react differently different times. My oncologist put me on Lexipro as a preventive while undergoing chemo and waiting for transplant and it never altered my life, after transpalnt I just stopped, with no problem. I was put on lexipro again after second transplant because I cried all the time-happy or sad didn't matter!! That was a nightmare and was weaned off and I remember saying "I am back" (I never knew I was gone) after 2 weeks!!  I also still have side effects from Riglan.
Lots of prayers-Cathy